# SDR REXA97056

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324PX
- Make and model: Saab SF340A
- Aircraft serial: 340A048
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Part number: 6226190113
- Condition: Failed
- Location: Single
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HEADING FLAG DURING TAXI.  REMOVED AND REPLACED AHARS COMPUTER.  (M)
